# SDR SWIA2020020648242

- Difficulty date: January 8, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY INBD. AFT FLOOR MOUNT AT APROX. RBL 9 EXFOLIATED   (C-CHECK) RO 2/04/2020   REMOVED AND REPLACED GALLEY INBD. AFT FLOOR MOUNT AT APROX. RBL 9 REF BOMBARDIER DWG  AND CRJ200 SRM. SEE CONTINUE CARD FOR DETAILS. SEE ATTACHED TASK.
